# SDR DALA2014081404560

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED COMPOSITE MATERIAL ON RT & LT SURFACES OF RUDDER.    RUDDER WAS REPAIRED IAW SRM 51-70-1A, PH 23 AND JIC 000-0033.
